Publikace ÚTF

The global uniqueness and C1-regularity of geodesics in expanding impulsive gravitational waves

Podolský, J., Sämann, C., Steinbauer, R., Švarc, R.

We study geodesics in the complete family of expanding impulsive gravitational
waves propagating in spaces of constant curvature, that is Minkowski,
deSitter and anti-deSitter universes. Employing the continuous form of the
metric we rigorously prove existence and global uniqueness of continuously
differentiable geodesics (in the sense of Filippov) and study their interaction
with the impulsive wave. Thereby we justify the ‘C1-matching procedure’
used in the literature to derive their explicit form.
typ:article
journal:Class. Quantum Grav.
volume:33
pages:195010
year:2016
files:
cqg_33_19_195010.pdf (603.45 kB)

Tato stránka byla vygenerována: 2017-09-22 04:29 GMT
Jakékoliv připomínky a dotazy ohledně webovských stránek zasílejte, prosím, na webadmin@utf.mff.cuni.cz.
Navigace pro textové prohlížeče [tato úroveň | o úroveň výš | ÚTF]
Přepnutí kodování češtiny. English version main page